When I stopped PE completely for a long while, I would say that any discoloration I had went away. But, most of my gains went away too..
I’d also like to know why you think you have increased melanin? Unless you have been tanning your dick the discoloration is due to the hemosiderin only.
I have had a tan dick before PE and it has only become more tanned with PE. I believe this is hyperpigmentation from chafing and that sort of thing. I am of the belief that this type of darkening can be addressed with a combination of retin-a and hydroquinone. The retin-a accelerates skin renewal (actually makes you peal at first and then after pealing your skin just has faster natural replacement of skin cell cycle) and also enhances penetration of the hydroquinone. Hydroquinone is the chemical used for “anal bleaching” and “vaginal bleaching” — it hinders melanin production.
The reason I am not experimenting with hydroquinone right now is that, although I would rather not have the excess melanin if I didn’t have the blackening of clamping discoloration, the melanin actually helps conceal the black and blue as long as it is there since it is “higher up” in the skin and so reduces the appearance of what’s underneath.